# SDR CALA2022081602081

- Difficulty date: August 16, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N47414
- Make and model: Boeing 737924ER
- Aircraft serial: 32827
- Aircraft time: 46,072 hours, 16,153 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Lever
- Part number: NA
- Condition: Stuck
- Location: Na
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR LEVER WOULD NOT MOVE TO THE UP POS  AFTER TAKEOFF.  WE PINNED THE GEAR FOR GEAR CONTROL SYSTEM TEST  FOR VERIFICATION. AND REMOVED THE COVER FOR THE GEAR HANDLE BOX. FOUND A SPACER ACCOMPLISHED LANDING GEAR CONTROL SYSTEM TEST. OPS CHECKED NORMAL.
